Alert archive / Louisiana / Tornado Warnings in 2017
Tornado Warning 44, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 7, 2017, 11:59 AM CST for 5 parishes in Louisiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2017, 11:59 AM CST (17:59 UTC)
- Expired
- Feb 7, 2017, 12:30 PM CST
- In force
- 31 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Charles Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 7, 7:54 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 889 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
565
WFUS54 KLIX 071759
TORLIX
LAC051-071-075-087-089-071830-
/O.NEW.KLIX.TO.W.0044.170207T1759Z-170207T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1159 AM CST TUE FEB 7 2017
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southwestern Orleans Parish in southeastern Louisiana...
Northwestern Plaquemines Parish in southeastern Louisiana...
Northwestern Jefferson Parish in southeastern Louisiana...
West central St. Bernard Parish in southeastern Louisiana...
East central St. Charles Parish in southeastern Louisiana...
* Until 1230 PM CST
* At 1158 AM CST, a severe thunderstorm capable of producing a
tornado was located near Luling, or near Avondale, moving east at
35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
New Orleans, Harvey, Chalmette, Avondale, East New Orleans,
Marrero, Timberlane, Belle Chasse, Metairie, Jefferson, Gretna,
Harahan, Westwego, Estelle, Meraux, Arabi, Woodmere, Poydras,
Bridge City and Elmwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.
&&
LAT...LON 2981 9031 2990 9034 3007 8993 2981 8985
TIME...MOT...LOC 1758Z 255DEG 30KT 2986 9028
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
321 follow-up statement
493
WWUS54 KLIX 071805
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1205 PM CST TUE FEB 7 2017
LAC089-071814-
/O.CAN.KLIX.TO.W.0044.000000T0000Z-170207T1830Z/
St. Charles LA-
1205 PM CST TUE FEB 7 2017
...THE TORNADO WARNING FOR EAST CENTRAL ST. CHARLES PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has !**
weakened. moved out of the warned area, therefore the warning has
been cancelled.
A tornado watch remains in effect until 200 PM CST for southeastern
Louisiana.
LAT...LON 2982 9017 2988 9024 2990 9027 3007 8993
2981 8985
TIME...MOT...LOC 1804Z 255DEG 30KT 2987 9022
$$
LAC051-071-075-087-071830-
/O.CON.KLIX.TO.W.0044.000000T0000Z-170207T1830Z/
Orleans LA-Plaquemines LA-Jefferson LA-St. Bernard LA-
1205 PM CST TUE FEB 7 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CST FOR
SOUTHWESTERN ORLEANS...NORTHWESTERN PLAQUEMINES...NORTHWESTERN
JEFFERSON AND WEST CENTRAL ST. BERNARD PARISHES...
At 1204 PM CST, a severe thunderstorm capable of producing a tornado
was located over Avondale, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
New Orleans, Chalmette, Harvey, Marrero, Timberlane, Avondale, East
New Orleans, Belle Chasse, Jefferson, Gretna, Harahan, Westwego,
Meraux, Estelle, Woodmere, Arabi, Terrytown, Violet, Poydras and
Bridge City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 2982 9017 2988 9024 2990 9027 3007 8993
2981 8985
TIME...MOT...LOC 1804Z 255DEG 30KT 2987 9022
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 7, 3:59 AM CST, 8 hours earlier.
Area forecast discussion, Feb 7, 3:59 AM CST, 8 hours before
Area Forecast Discussion
National Weather Service New Orleans LA
359 AM CST Tue Feb 7 2017
.SHORT TERM...
Some differences coming up for today. Strong thermodynamics will
move into the area rapidly this morning causing the column from
sfc-3km to cool very fast making lapse rates increase from 5C at
6am to 7C+ at 8am. The cooling will be in response to a strong
short wave moving out of north Texas this morning into the base
of the larger upper trough that has been over the conus for
several days. This will cause sh/ts to develop very fast this
morning and several to become severe as they move northeast . A
dry air nose at 700mb will also help wet bulb zero heights fall
from 10.5kft to 9kft during the same time frame. Large hail and
continuous ligtning will be the main issues today for most areas.
A damaging wind and tornadic threat will also exist but should be
more pronounced over the northern and eastern parts of the area as
the system becomes more sfc based as it moves through. This
system becomes more enhanced as it moves to the east so the
threat of severe weather will only increase as it moves through.
Thunderstorms will move to the northeast at about 30kt to start
with and eventually move east at 30kt as the day progresses.
Fog or a low level cloud deck should develop tonight and Wed night
before a cold front moves through. This will be helped by the rainfall
input.
.LONG TERM...
A few cool days Thursday and Friday before a warming trend through
the weekend. The next system looks to possibly affect the area by
the middle of next week.
&&
.AVIATION...
High pressure will maintain onshore flow for the next 24 to 48
hours. This will allow marine layer cloud deck and some advective
fog to develop this morning and some terminals have already seen
visibilities drop below 1/4 mile. After sunrise, conditions should
improve to VFR for the late morning through early evening hours.
&&
.MARINE...
Surface high pressure over the western Atlantic will extend into the
Gulf of Mexico for the next few days. This will keep southerly flow
over the coastal waters as a surface low dropping out of the Rockies
and moving across the Central Plains will tighten the pressure
gradient. This will be enough to increase wind speeds into the 15 to
20 knot range over the offshore waters, so will continue exercise
caution headlines in the CWF through 0Z.
&&
.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Severe weather possible today.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 73 61 77 53 / 90 10 10 10
BTR 76 62 79 57 / 70 10 10 10
ASD 72 63 75 59 / 80 10 20 10
MSY 75 64 76 61 / 70 10 10 10
GPT 69 62 72 59 / 80 20 20 10
PQL 70 62 73 60 / 80 20 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&Hazardous weather outlook, Feb 7, 5:31 AM CST, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 531 AM CST Tue Feb 7 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-072345- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 531 AM CST Tue Feb 7 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A slight risk of severe thunderstorms exists over the northeastern half of the area. A marginal risk remains elsewhere. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The risk of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Feb 7, 11:13 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1113 AM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TORNADO 5 SE PONCHATOULA 30.39N 90.38W
02/07/2017 TANGIPAHOA LA EMERGENCY MNGR
TORNADO TOUCHDOWN REPORTED NEAR ESTERBROOK ROAD AND NORTH
HOOVER ROAD.
&&
FREVITTELocal storm report, Feb 7, 11:16 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1116 AM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM TORNADO DONALDSONVILLE 30.10N 91.00W
02/07/2017 ASCENSION LA EMERGENCY MNGR
TORNADO REPORTED IN DONALDSONVILLE
&&
FREVITTELocal storm report, Feb 7, 11:33 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1133 AM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TORNADO EAST NEW ORLEANS 30.07N 89.93W
02/07/2017 ORLEANS LA OTHER FEDERAL
SEVERAL REPORTS OF TORNADO TOUCH DOWN. MEDIA REPORTED
BUILDING DAMAGE CROWDER AND CHEF MENTEUR. ALSO BUILDING
DAMAGED ON OLD GENTILLY ROAD AND TREES DOWN AT MICHOUD
&&
FREVITTESpecial weather statement, Feb 7, 11:37 AM CST, 22 minutes before
Special Weather Statement National Weather Service New Orleans LA 1137 AM CST TUE FEB 7 2017 LAZ040-MSZ077-080-071815- St. Tammany-Hancock-Pearl River- 1137 AM CST TUE FEB 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. TAMMANY PARISH...SOUTHERN PEARL RIVER AND NORTHWESTERN HANCOCK COUNTIES... At 1137 AM CST, a strong thunderstorm was located near Bush, or 11 miles east of Covington, moving east at 30 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. Locations impacted include... Picayune, Bush and Kiln. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in New Orleans. LAT...LON 3044 9001 3062 9002 3069 8945 3042 8943 TIME...MOT...LOC 1737Z 266DEG 26KT 3054 8994 32
Special weather statement, Feb 7, 11:39 AM CST, 20 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1139 AM CST TUE FEB 7 2017
LAZ039-071-072-071815-
Southern Tangipahoa-Washington-Northern Tangipahoa-
1139 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TANGIPAHOA AND
CENTRAL WASHINGTON PARISHES...
At 1139 AM CST, a strong thunderstorm was located 7 miles southeast
of Wilmer, or 8 miles southwest of Franklinton, moving east at 40
mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Bogalusa, Franklinton, Varnado and Enon.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3100 8987 3082 8980 3080 8981 3079 8980
3079 8982 3078 8983 3074 8983 3069 9011
3071 9025 3066 9025 3065 9030 3082 9036
TIME...MOT...LOC 1739Z 251DEG 35KT 3076 9025
32Local storm report, Feb 7, 11:45 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1145 AM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TORNADO 5 S KILLIAN 30.28N 90.58W
02/07/2017 LIVINGSTON LA EMERGENCY MNGR
*** 2 INJ *** EMERGENCY MANAGEMENT REPORTED TWO HOMES
DESTROYED AND TWO HOME HEAVILY DAMAGED...ALONG DAVIDSON
ROAD. 2 INJURIES REPORTED. TIME ESTIMATED.
&&
FREVITTEThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 6:27 AM CST | Special Weather Statement | LIX | Ascension, Livingston, Saint Helena, Tangipahoa | 63 min |
| Feb 7, 7:35 AM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 55 min |
| Feb 7, 7:45 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 30 min |
| Feb 7, 8:13 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge | 32 min |
| Feb 7, 8:20 AM CST | Special Weather Statement | LIX | East Feliciana | 25 min |
| Feb 7, 8:41 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston | 34 min |
| Feb 7, 8:45 AM CST | Special Weather Statement | LIX | Iberville | 30 min |
| Feb 7, 9:01 AM CST | Special Weather Statement | LIX | Washington | 29 min |
| Feb 7, 9:05 AM CST | Tornado Warning | LIX | Ascension, Iberville | 25 min |
| Feb 7, 9:09 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 36 min |
| Feb 7, 9:13 AM CST | Special Weather Statement | LIX | Pointe Coupee | 32 min |
| Feb 7, 9:20 AM CST | Tornado Warning | LIX | Tangipahoa, Washington | 25 min |
| Feb 7, 9:26 AM CST | Tornado Warning | LIX | Ascension, Iberville, Livingston | 34 min |
| Feb 7, 9:43 AM CST | Tornado Warning | LIX | Washington | 47 min |
| Feb 7, 9:49 AM CST | Tornado Warning | LIX | East Baton Rouge, West Baton Rouge | 26 min |
| Feb 7, 9:52 AM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 23 min |
| Feb 7, 9:59 AM CST | Tornado Warning | LIX | Livingston, Tangipahoa | 31 min |
| Feb 7, 10:06 AM CST | Tornado Warning | LIX | Saint Helena, Tangipahoa, Washington | 24 min |
| Feb 7, 10:12 AM CST | Tornado Warning | LIX | East Baton Rouge, Livingston, Saint Helena | 33 min |
| Feb 7, 10:16 AM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 29 min |
| Feb 7, 10:19 AM CST | Tornado Warning | LIX | Jefferson, Lafourche, Saint Charles | 26 min |
| Feb 7, 10:21 AM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 24 min |
| Feb 7, 10:23 AM CST | Special Marine Warning | LIX | 37 min | |
| Feb 7, 10:28 AM CST | Tornado Warning | LIX | Ascension, Iberville | 32 min |
| Feb 7, 10:32 AM CST | Tornado Warning | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa | 28 min |
| Feb 7, 10:36 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana | 24 min |
| Feb 7, 10:40 AM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 35 min |
| Feb 7, 10:43 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Charles | 32 min |
| Feb 7, 10:44 AM CST | Special Marine Warning | LIX | 46 min | |
| Feb 7, 10:52 AM CST | Tornado Warning | LIX | Jefferson, Orleans, Saint Bernard | 23 min |
| Feb 7, 10:55 AM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 35 min |
| Feb 7, 10:58 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana | 32 min |
| Feb 7, 10:59 AM CST | Tornado Warning | LIX | Ascension, Iberville, Livingston, Saint James | 31 min |
| Feb 7, 11:02 AM CST | Special Marine Warning | LIX | 43 min | |
| Feb 7, 11:14 AM CST | Tornado Warning | LIX | Orleans | 31 min |
| Feb 7, 11:27 AM CST | Tornado Warning | LIX | Ascension, Saint James, Saint John the Baptist | 33 min |
| Feb 7, 11:29 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 31 min |
| Feb 7, 11:37 AM CST | Special Weather Statement | LIX | Saint Tammany | 38 min |
| Feb 7, 11:39 AM CST | Special Weather Statement | LIX | Washington | 36 min |
| Feb 7, 11:42 AM CST | Special Marine Warning | LIX | 48 min | |
| Feb 7, 11:48 AM CST | Special Marine Warning | LIX | 27 min | |
| Feb 7, 11:55 AM CST | Tornado Warning | LIX | Saint John the Baptist | 11 min |
| Feb 7, 11:56 AM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 34 min |
| Feb 7, 12:16 PM CST | Special Marine Warning | LIX | 44 min | |
| Feb 7, 12:23 PM CST | Tornado Warning | LIX | Orleans, Saint Bernard | 22 min |
| Feb 7, 12:25 PM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 35 min |
| Feb 7, 12:32 PM CST | Special Marine Warning | LIX | 43 min | |
| Feb 7, 12:33 PM CST | Special Marine Warning | LIX | 42 min | |
| Feb 7, 12:57 PM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 33 min |
| Feb 7, 1:07 PM CST | Special Marine Warning | LIX | 38 min | |
| Feb 7, 1:11 PM CST | Special Marine Warning | LIX | 34 min | |
| Feb 7, 1:12 PM CST | Special Marine Warning | LIX | 33 min | |
| Feb 7, 1:26 PM CST | Tornado Warning | LIX | Saint Tammany, Washington | 34 min |
| Feb 7, 1:40 PM CST | Special Marine Warning | LIX | 50 min | |
| Feb 7, 1:41 PM CST | Special Marine Warning | LIX | 34 min | |
| Feb 7, 1:51 PM CST | Special Marine Warning | LIX | 24 min | |
| Feb 7, 1:58 PM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 32 min |
| Feb 7, 2:29 PM CST | Special Marine Warning | LIX | 46 min | |
| Feb 7, 3:03 PM CST | Small Craft Advisory | LIX | 7 hr | |
| Feb 7, 3:13 PM CST | Special Marine Warning | LIX | 47 min |
Nearby
Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.